# SDR USAA2012061800005

- Difficulty date: June 16, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 37,192 hours, 10,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FLOOR EMERGENCY PATH LIGHTING LOOSE FROM FLOOR NEAR SEAT 11C.  INSTALLED MISSING CLEAR FLUSH TOP TRACK & RE-SECURED IT BACK TO A/C.
